# SDR KCSA2021052109

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 90,711 hours, 27,631 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE. PERFORMED FLAP SLAT ELECTRONIC UNIT BITE AND FOUND FAULT CODE 27-51104 TRAILING EDGE DISAGREE INTERMITTENT. RESET FAULT. PERFORMED OPERATIONS CHECK OF LEADING EDGE FLAPS/SLATS THROUGH FULL CYCLES IN NORMAL MODE. ALL CHECKS GOOD REFERENCE FAULT ISOLATION MANUAL 27-51 FAULT TREE 809 AND AMM 27-51-00
